MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD SYRINGE INTEGRA 3ML LL W/NDL 25X5/8 RB; SYRINGE, ANTISTICK

BECTON DICKINSON MEDICAL SYSTEMS BD SYRINGE INTEGRA 3ML LL W/NDL 25X5/8 RB; SYRINGE, ANTISTICK
Catalog Number 305269
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E.1.Address was not located and il was used.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
Material#: 305269, batch number#: 3234572.It was reported that the bd syringe integra 3ml ll w/ndl 25x5/8 rb had a needle retraction failure (integra).The following information was provided by the initial reporter: the ed reported an issue they had with a 3ml integra syringe which i¿m making you aware of.It¿s difficult to say exactly how this happened and whether it was user error, but am reporting it to you in case there are any further incidents here.She said ¿the rn attempted to administer an im medication.Upon administration, medication noted to leak out of syringe.When the rn pressed to retract needle into device for safety, pieces of needle device dislodged across room (spring and plastic needle cap).Resource and md made aware and provided package and pieces.¿ no injury to patient.Additional information provided: 1.Please share the captured photo of the event if available.¿ no photo available.2.Can you please share the exact location of the leak ¿ the medication leaked out of the syringe per the rn.She did not provide further detail.
 
Event or Problem Description
No additional information was provided.
 
Additional Manufacturer Narrative
Pr (b)(4) - supplemental mdr - needle retraction failure (integra).Since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident.No root cause can be determined as no samples were received.Furthermore, a device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.

Brand Name
BD SYRINGE INTEGRA 3ML LL W/NDL 25X5/8 RB
Common Device Name
SYRINGE, ANTISTICK
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20296288
Report Number1213809-2024-00657
Device Sequence Number15253823
Product Code MEG
UDI-Device Identifier30382903052692
UDI-Public(01)30382903052692(11)230822(17)280731(10)3234572
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K011103
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305269
Device Lot Number3234572
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2024
Supplement Date Received by Manufacturer10/25/2024
Initial Report FDA Received Date09/24/2024
Supplement Report FDA Received Date10/31/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown